CureZone   Log On   Join
 

Re: Stopping ALL Supplements by #132242 ..... Adrenal Fatigue Forum

Date:   5/8/2012 5:39:11 AM ( 9 years ago ago)
Hits:   3,131
URL:   https://www.curezone.com/forums/fm.asp?i=1937814

If you check my posts, I have been saying this for years: whenever people are in a really bad situation the first thing to do is stop all supplements. This is the only way to get a true read on what is happening.

Then you add them back in one by one, at a very low dose to see what is happening. If you have an adverse reaction, then it will be mitigated by having taken a low dose and you know not to take that supplement in the future. Unless you think it is a detox reaction and then just take it very slowly according to your own tolerance.

I think trying to get at the bottom of the problem is a really good idea, but make sure you don't trade one set of problems for another.

You could probably spend the next 10 years of your life scientifically getting to the bottom of the problem, all backed up with excellent top of the line medical testing. Each doctor will have his/her own preconceived idea of what the main issue is, be it candida, heavy metals, parasite, sympathetic nervous system dominance, psychological trauma, vitamin x deficiency, cooked food, raw food, etc etc.

Personally I never understood why either the allopathics or alternative medical people would ever consider candida a primary issue since the higher ups in both camps agree that candida is just a symptom, whether it be dysbiosis, diet problems, heavy metals, or what have you.

Ultimately it is you choosing which path to go down, even if you put yourself under doctor x's care, it it still you choosing doctor x and in turn choosing doctor x's philosophy on health.

My opinion is that adrenal fatigue is part of a whole body problem, and only a select lucky few get out of it by solely addressing the adrenal glands.

The itching issue is definitely a detox or allergy.Try some saunas or protease enzymes to see if it helps. Skin is reflective of what is going on in the liver. Overloaded liver = itching and eruptions.


 

<< Return to the standard message view

fetched in 0.08 sec, referred by www.curezone.com/forums/fmp.asp?i=1937814